# SDR MASA200500991

- Difficulty date: December 4, 2005
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 9,710 hours, 9,274 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: TY204103A
- Part serial: 957
- Condition: Malfunctioned
- Location: Thrust Reversers
- Part time: 9,753 hours, 9,329 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2901 CLT.  E2 REVERSE DISAGREE.  MAINTENANCE REMOVED AND REPLACED ICU.
